# SDR MASA2024040700036

- Difficulty date: April 7, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 43,794 hours, 35,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Failed
- Location: Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 RH/LH EXIT SIGNS (1) BULB INOP EA. PLACED ON MEL
